Title |
Japanese: | |
English: | Geometry of some twistor spaces of algebraic dimension one |
|
Author |
|
Language |
English |
Journal/Book name |
Japanese: | |
English: | Complex Manifolds |
|
Volume, Number, Page
|
Volume 2
No. 1
pp. 105-130
|
Published date |
Sept. 9, 2015 |
Publisher |
Japanese: | |
English: | De Gruyter |
|
Conference name |
|
Conference site |
|
Official URL |
http://www.degruyter.com/view/j/coma.2015.2.issue-1/issue-files/coma.2015.2.issue-1.xml |
DOI |
https://doi.org/10.1515/coma-2015-0009 |
Abstract |
It is shown that there exists a twistor space on the n-fold connected sum of complex projective planes nCP2, whose algebraic dimension is one and whose general ber of the algebraic reduction is birational to an elliptic ruled surface or a K3 surface. The former kind of twistor spaces are constructed over nCP2 for any n ≥ 5, while the latter kind of example is constructed over 5CP2. Both of these seem to be the rst such example on nCP2. The algebraic reduction in these examples is induced by the anti-canonical system of the twistor spaces. It is also shown that the former kind of twistor spaces contain a pair of non-normal Hopf surfaces. |